Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 40, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 25, 2007, 2:57 AM EDT for 5 counties in Florida. It took effect at Mar 25, 2007, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2007, 2:57 AM EDT (06:57 UTC)
- In effect from
- Mar 25, 2007, 1:00 PM EDT
- Expired
- Mar 25, 2007, 6:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 250657 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 AM EDT SUN MAR 25 2007 FLZ032-037-250800- /O.CAN.KJAX.FW.A.0042.070325T1700Z-070325T2300Z/ CLAY-PUTNAM- 257 AM EDT SUN MAR 25 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE JUST ABOVE CRITICAL LEVELS THIS AFTERNOON...THUS THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ FLZ020>023-030-031-035-036-040-251900- /O.UPG.KJAX.FW.A.0042.070325T1700Z-070325T2300Z/ /O.NEW.KJAX.FW.W.0040.070325T1700Z-070325T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 257 AM EDT SUN MAR 25 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT. AFTERNOON TEMPERATURES IN THE MIDDLE 80S COMBINED WITH DEW POINTS FALLING THROUGH THE 50S WILL YIELD CRITICALLY LOW RELATIVE HUMIDITIES AROUND 30 PERCENT DURING MUCH OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KJAX 251908 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 308 PM EDT SUN MAR 25 2007 FLZ020>023-030-031-035-036-040-252200- /O.CON.KJAX.FW.W.0040.000000T0000Z-070325T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 308 PM EDT SUN MAR 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. AFTERNOON TEMPERATURES IN THE MIDDLE 80S COMBINED WITH DEW POINTS FALLING THROUGH THE 50S WILL YIELD CRITICALLY LOW RELATIVE HUMIDITIES AROUND 30 PERCENT DURING MUCH OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 252204 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 604 PM EDT SUN MAR 25 2007 FLZ020>023-030-031-035-036-040-252315- /O.EXP.KJAX.FW.W.0040.000000T0000Z-070325T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 604 PM EDT SUN MAR 25 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 24, 8:22 PM EDT, 6 hours 35 minutes earlier.
Area forecast discussion, Mar 24, 8:22 PM EDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
822 PM EDT SAT MAR 24 2007
.UPDATE...HIGH PRESSURE OFF THE COAST AND DRY CONDITIONS CONTINUE.
DRIER AIR WILL SETTLE OVER THE AREA TONIGHT AND TOMORROW.
HOWEVER...ENOUGH DECOUPLING WILL OCCUR TONIGHT TO LEAD TO AREAS OF
FOG WITH VISIBILITIES AS LOW AS 1 MI IN A FEW LOCATIONS. HAVE
TAKEN OUT THE PATCHY DENSE FOG AS IT LOOKS LIKE ANYTHING THAT
DEVELOPS TONIGHT WILL BE SHALLOW AND MOISTURE WILL BE LIMITED. GUSTY
WINDS UP TO 25 MPH ARE POSSIBLE OVER NORTHEAST FLORIDA TOMORROW
AFTERNOON. THE ONLY OTHER CHANGE TO THE FORECAST WAS TO ADJUST
TEMPERATURES UP A FEW DEGREES FOR TOMORROW.
&&
.AVIATION...MOSTLY VFR EXPECTED THROUGH SUNDAY. EXCEPTION WILL BE
MVFR VSBYS DUE TO PATCHY FOG EARLY SUNDAY MORNING MAINLY BETWEEN
09Z-12Z.
&&
.MARINE...HIGH PRESSURE REMAINS OVER THE AREA WITH WINDS GENERALLY
FROM THE EAST TO SOUTHEAST. THE EASTERLY SWELL WILL SUBSIDE THIS
WEEKEND AND WINDS AND SEAS WILL INCREASE AGAIN INTO MONDAY AS A
BACK DOOR COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA. A SCEC MAY
BE NEEDED FOR THE OFFSHORE WATERS LATE MONDAY NIGHT INTO TUESDAY
MORNING...BUT WILL HOLD OFF AT THIS TIME.
&&
.FIRE WEATHER...VERIFIED RED FLAG CONDITIONS FOR ABOUT HALF THE
COUNTIES IN TODAYS RED FLAG WARNING. SIMILAR CONDITIONS EXPECTED
SUNDAY AFTERNOON OVER INTERIOR NE FL.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 87 58 79 / 0 0 10 10
SSI 58 80 60 71 / 0 0 10 10
JAX 55 84 59 76 / 0 0 0 10
SGJ 59 79 62 73 / 0 0 0 10
GNV 52 85 56 81 / 0 0 0 0
OCF 52 85 56 82 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-
MARION-PUTNAM-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
HURLBUT/ZIBURA/LETROHazardous weather outlook, Mar 24, 5:04 PM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 504 PM EDT SAT MAR 24 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-251100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 504 PM EDT SAT MAR 24 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE TO HIGH RISK OF RIP CURRENTS AT AREA BEACHES... A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR FURTHER DETAILS. PATCHY FOG IS EXPECTED OVER THE AREA LATE TONIGHT. VISIBILITIES MAY BE REDUCE TO A MILE IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH AT LEAST WEDNESDAY OF NEXT WEEK... PERSISTENT EASTERLY SWELLS AND ONSHORE FLOW WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS AT THE AREA BEACHES THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. PP/MZ
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.